A remark on a theorem of P. De la Harpe and V. F. R. Jones

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)367-378
Number of pages12
JournalArchiv der Mathematik
Volume67
Issue number5
StatePublished - Nov 4 1996
Externally publishedYes

Fingerprint

Theorem

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

A remark on a theorem of P. De la Harpe and V. F. R. Jones. / Tiep, Pham Huu.

In: Archiv der Mathematik, Vol. 67, No. 5, 04.11.1996, p. 367-378.

Research output: Contribution to journalArticle

@article{f21318151bf74318b5e015ba4d7754b5,
title = "A remark on a theorem of P. De la Harpe and V. F. R. Jones",
author = "Tiep, {Pham Huu}",
year = "1996",
month = "11",
day = "4",
language = "English (US)",
volume = "67",
pages = "367--378",
journal = "Archiv der Mathematik",
issn = "0003-889X",
publisher = "Birkhauser Verlag Basel",
number = "5",

}

TY - JOUR

T1 - A remark on a theorem of P. De la Harpe and V. F. R. Jones

AU - Tiep, Pham Huu

PY - 1996/11/4

Y1 - 1996/11/4

UR - http://www.scopus.com/inward/record.url?scp=0030305616&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0030305616&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:0030305616

VL - 67

SP - 367

EP - 378

JO - Archiv der Mathematik

JF - Archiv der Mathematik

SN - 0003-889X

IS - 5

ER -